# SDR SWIA200413601

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 19,812 hours, 28,650 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 3658
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 9,313 hours, 11,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DOESN'T CAPTURE ALTITUDES.  REPLACED AUTOPILOT ELEVATOR SERVO PER MM 22-10-05.  OPERATIONAL CHECK GOOD PER MM 22-11-00.
